# SDR SWAA2012030201868

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 25,321 hours, 14,912 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 9689D
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 COCKPIT WINDOW ARCED & CRACKED ON OUTER PANE.  REMOVED AND REPLACED R2 WINDOW PER MM.
